Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Can xyzal and terbest cause skin rashes ?

my father in law aged 76 had bypass surgery in 2007....recently he had chest pain for which ct angiography was done at care hospital hyderabad doctors suggested him tabs Angispan-TR and Prolomet XL25...further dermatologist suggested tabs Xyzal and tabs Terbest...after having the above medicines for 2 days, there are some rashes with pain and swelling occurred lower side of the left leg [above the ankle joint] is it because of any of the above medicines or of with any other reason ? please guide...
Asked On : Sun, 3 Jul 2011
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
the contrast dye used in angiography has a number of side effects which may present as gastrointestinal side effects like nausea vomitting loose motions, dermatologic reactions like the ones ur father in law seems to have and on the darker side may even lead to renal failure and sometimes severe life threatening allergic reactions. ur father in law seems to have a minor skin allergy o the dye
Answered: Sun, 3 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor